Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had unprotected intercourse. Took ipill. Having pain in lower abdomen and feeling like vomiting. Any ideas?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I had sex with my gf several times without any protection and she had one ipill 48 hours after the first time we did it. After having ipill, we did that again and she developed pain in her right side of lower abdomen which fades only when a spasmoproxyvan is taken. The pain is permanently there. No vaginal bleeding. There is discomfort while urinating and feeling like vomiting. Her periods were supposed to arrive within a week. Its just a week now and no signs of any sort of bleeding.
Please advise.
Posted Wed, 17 Oct 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Raju A.T 47 minutes later

Thanks for your query.

I would like to know some more details on the problem so that I understand better and advice you well.

Last date of her menstrual period ?
How long are the cycles ?
When did you have intercourse ?
When was the Ipill taken ?

Waiting for the reply,
Above answer was peer-reviewed by
Follow-up: Had unprotected intercourse. Took ipill. Having pain in lower abdomen and feeling like vomiting. Any ideas? 11 minutes later
Thanks for your prompt response.

The answers are as follows.

1.) Last date : Started on 27th August 2012
2.) Cycle : 3.5 days
3.) We had intercourse several times on the 19th September and 20th september night.
4.)She had ipill on 21st morning, single tablet.
We again had unprotected sex on 21st and 22nd but i withdrew at the time of ejaculation.

Since the day she had ipill, pain started in right side of lower abdomen and is consistently there. Spasmoproxyvan helps and as the medicine effect fades away, pain re-arrives.
She is feeling high discomfort while passing urine. This started this morning only. Feeling of vomiting is also there and weakness is there.

Please adcise.
Also please advise about the pregnancy in this case.

Thank you
Answered by Dr. Raju A.T 22 minutes later

Thanks for the information.

Based on the dates you provided the fertile period in your partner would be around 7th of spetember to17th of sepetember.The chances of pregnancy would be less even if she did not take the pill.Since she has taken the Ipill the chances of pregnancy are much reduced.

The Ipill contains high dose Progesterone which does cause some side effects like pain in the abdomen, delayed bleeding or excess bleeding.

The discomfort during urination could probably be due to mild abrasions created in the genital organs during intercourse.This will fade after few days without causing any complications.Drinking more water would reduce the salt load in the urine and reduce the discomfort.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor